Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Could the palpitations be caused due to androgel?

I m a 50 yr old 160 lb triathlete. Take lots of supplements incl 50 mg DHA & 100 pregnenolone. Still have low normal test. Been on 3 pumps (37.5 mg of test) Androgel 5 days for 5days . I m having lots of palpitations. Is this common with strong athletic hearts using gel ? Will it go away in week 2 or do we need a different approach? ,
Thu, 31 Aug 2017
Report Abuse
Question is related to
Drug/Medication
Medical Topics
Cardiologist 's  Response
Hello

Yes hormonal supplement can sometimes be the cause of your palpitations. If you stop using the supplements it will go away within 2 weeks but if you want to continue with the supplements then you need to consult with your doctor regarding these palpitations.

Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

for past few weeks i am feeling some unpleasant palpiation (feels like something in my chest stops and comback again.. like flip-flop)so i went to see a doctor. they examined my blood pressure and done a ECG test while i was resting for couple of minutes. my blood pressure was absolutely normal and so is the ECG test (during that period i did not sense any papitations as well). However i am still getting those palpitations and i feeling like they are comming quite often now. i used to smoke but i have quit now. can someone please advise how shall i describe this to my Doctor and what test i must undertake in order to be on a safe side... and how dangrous could that papitation be? could something like palpitation happens due to gas or something else as well? please advise... thanks

doctor1 MD

hi doc, my mum is 72 yrs old with no past illness. For 2 years she has been having sleepless nights because she has to work up in the early hours of the morning due to heart palpitations. She weighs 78kg and she is 1,7m high, All her vital signs are normal. The EKG and Echo were normal. Holter monitor was also normal. what could be the cause as she looks frustrated now because of failure to find treatment

doctor1 MD

I visited the emergency room earlier due to chest pains and heart racing. I was told that I was having heart palpitations which could be caused by depression, stress, lack of sleep, caffeine and other things. I was released from the emergency room but it still randomly happens. Is this a serious issue and what can I do to treat this?

Recent questions on  Pregnenolone

doctor1 MD

I m a 50 yr old 160 lb triathlete. Take lots of supplements incl 50 mg DHA & 100 pregnenolone. Still have low normal test. Been on 3 pumps (37.5 mg of test) Androgel 5 days for 5days . I m having lots of palpitations. Is this common with strong athletic hearts using gel ? Will it go away in week 2 or do we need a different approach? ,

doctor1 MD

I had a complete hysterectomy 14 years ago at age 25. I have not been able to find balance. I now have low thyroid function and low morning cortisol. I cant take anything without having horrible side effects. Dr just put me on 10 mg of hydrocortisone along with my 60 mg of armour thyroid. I had an allergic reaction to the hc, sneezing, ithing throat and face, etc. Dr is now calling in 10 mg of compounded pregnenolone. Any idead? Ive tried every estrogen out there, Ive gained 25 pounds recently and feel horrible!

doctor1 MD

I have had C-scans and MRIs they come back negative. Not every night but most nights just before falling asleep I have head tremors or spasms, or small short seizures. When I sit up they stop, when I stand they stop, they only happen when lying...

doctor1 MD

I'm on adrenal meds, COq10, pregnenolone , DHEA and still feel exhausted. I still live my normal life, but it's an effort. I also have pain in my legs whenI awake or sit too long. M y walking is not affected and actually when I feel my best. My...

doctor1 MD

Hello, I am 55 years old and my testicles have shrunken substantially and become soft with the associated problems you would expect. This occurred during a time of extended duration of extreme stress ....does this make sense ? and should hcg...